MathSciNet Relay Station
MathSciNet bibliographic data
MR872231 35F15 (45K05 82A70)
Beals, R.; Protopopescu, V. Abstract time-dependent transport equations. J. Math. Anal. Appl. 121 (1987), no. 2, 370–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement